# SDR IPXA1567625

- Difficulty date: June 22, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 27,539 hours, 19,319 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 883
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT SEAT TRACK AT STA 883, LBL 45.5 HAS CORROSION ON OTBD FLANGE AT NUT PLATE HOLE.  REMOVED CORROSION, ORIGINAL THICKNESS .085, LOSS .046 WITH .046 REMAINING IS OUT OF LIMITS REPLACED SECTION OF SEAT TRACK FROM STA 879-900 IAW DWG 143N5481.
